MAUDE Adverse Event Report: OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O. HF-RESECTION ELECTRODE "PLASMALOOP", LOOP, LARGE, 24 FR., 12°-30°, ESG TCRIS; WA47707S

OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O. HF-RESECTION ELECTRODE "PLASMALOOP", LOOP, LARGE, 24 FR., 12°-30°, ESG TCRIS; WA47707S
Model Number WA47707S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the hf-resection electrode "plasmaloop" had the electrode loop snap while resecting.The procedure was completed using a similar device.There were no reports of patient harm.
 
Additional Manufacturer Narrative
B5: no additional information received from customer.D8: additional information h2: additional information, device evaluation h3: additional information h6: additional information this report is being supplemented to provide additional information based on the approved final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from the customer.

Brand Name
HF-RESECTION ELECTRODE "PLASMALOOP", LOOP, LARGE, 24 FR., 12°-30°, ESG TCRIS
Common Device Name
WA47707S
Manufacturer (Section D)
OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O.
telickova 457/29
prerov 75124
EZ  75124
Manufacturer (Section G)
OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O.
telickova 457/29
prerov 75124
EZ   75124
Manufacturer Contact
todd brill
801 west park drive
westborough, MA 01581
5082077661
MDR Report Key23500967
Report Number3007960282-2025-00199
Device Sequence Number9106262
Product Code FAS
UDI-Device Identifier14042761085547
UDI-Public14042761085547
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K171965
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA47707S
Device Lot Number1000187670
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer11/28/2025
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown